# SDR 08FDEA02580

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, HAS CORROSION, BS 1640, LBL 6 - RBL 6.  COMPLIED WITH EA F-5310-110867, REV -, DATED 05/20/2008.  EA CLASSIFIED REPAIR AS A MAJOR REPAIR.
